# SDR ABXR017063000003

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 96,963 hours, 15,175 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T6335
- Condition: Dented
- Location: Cargo Door
- Part time: 96,963 hours, 15,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR FORWARD LOWER CORNER DENTED.
